# SDR C2XA11CL063

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 22,056 hours, 16,726 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 14540214409
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLT 2659 THE CREW REPORTED A BLEED 2 OVERTEMP MESSAGE IN FLIGHT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 FAN AIR VALVE SENSE LINE.  OPERATIONAL CHECKS WERE GOOD.
